# SDR TSAA0153075

- Difficulty date: June 15, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6520722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT FORWARD CARGO DOOR BEAR STRAP (AFT UPPER CORNER).  (M)
